Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonassociative valuations


Author: Daniel Zelinsky
Journal: Bull. Amer. Math. Soc. 54 (1948), 175-183
DOI: https://doi.org/10.1090/S0002-9904-1948-08980-7
MathSciNet review: 0023815
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, On ordered algebras, Bull. Amer. Math. Soc. vol. 46 (1940) pp.521-522. MR 1972
  • 2. A. A. Albert, Quasigroups, I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519. MR 9962
  • 3. G. Birkhoff, Lattice-ordered groups, Ann. of Math. vol. 43 (1942) pp. 298-331. MR 6550
  • 4. R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math Soc. vol. 60 (1946) pp. 245-354. MR 17288
  • 5. H. Cartan, Un théorème sur les groupes ordonnés, Bull. Sci. Math. vol. 63 (1939) pp. 201-205. MR 259
  • 6. H. Hahn, Über die nichtarchimedischen Grossensysteme, Sitzungsberichte der Mathematisch-Naturwissenschaftlichen Klasse der Kaiserlichen Akademie der Wissenschaften, Wien vol. 116 IIa (1907) pp. 601-655.
  • 7. W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. vol. 167 (1932) pp. 160-196.
  • 8. O. F. G. Schilling, Noncommutative valuations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 297-304. MR 11684


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08980-7

American Mathematical Society